Lowdown2826

Joined at Januar 2022

11. Jan. 22
Levosert coil

I got the Levosert coil inserted last year. Getting it in was quite painful and I had pain for a few days afterwards then I was fine. I don’t get periods any more which doesn’t bother me but once a month I feel like my hormones increase and I get really sore boobs and an increase in appetite. I was having problems with hair loss at first but this seems to have calmed down and was also getting a lot of whitehead spots on my chin which come back from time to time so that’s quite annoying. I think I feel a bit more scatty than I usually do I’m forgetting a lot of things and can be quite disorganised but not 100% sure this is a cause of the coil. It’s not made too much of a drastic change to my every day life and I’m glad I don’t need to worry about contraception for another 5 years.

 
Ask reviewer a question

Time used

12 - 18 months

Still using

Impact whilst using

Mood

Somewhat negative

Skin

Got worse

Sex drive

Increased

Weight

No change

Bleeds

Stopped

Other side effects whilst using
 Tender breasts
 Hair loss
 Increased body hair
 Period like cramping
Experience coming off Levosert coil

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?